Skip to Content

Levaquin - my mouth feels raw and the back of my throat feels blistered - is this a side-effect?

Question is Closed
Report Favorite

Answers (1)

26 Jul 2010


All medicines may cause side effects, but many people have no, or minor side effects. Check with your doctor if any of these most common side effects:

Constipation; diarrhea; dizziness; gas; headache; lightheadedness; nausea; stomach pain.

Severe side effects:

Severe allergic reactions (swelling of the mouth - this could lead to the raw felling in the mouth & back of your throat which feels blistered; it could cause allergic reactions in the face, lips, or tongue; unusual hoarseness); sore throat, please seek immediate medical help.

Read more:

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

After being admitted to hosp for vascular problem I got a 104-105 temp.they finally put me on?

... levaquin. the infection came back after 10 days and i almost died from sepsis, result back on levaquin. had to stay on it several months. ...

1 answer 26 Oct 2009

Burning Mouth Syndrome -what will help relieve BMS?

I had root canal, infected, extracted, 6 months ago, and the ENT said i have BMS. WHAT helps this? I have a constant sucking sensation in my mouth, ...

3 answers 21 Jun 2012

Is it a symptom of amitripyline to have heart burn, and sore mouth and throat?

Took 75mg of amitripyline after 16 days increased the dose to 150 and have been taking 150mg for a week and was wondering if severe heartburn and ...

1 answer 22 Oct 2014

I have a dry nose with clear mucus, and I feel a lump sensation on the right side of my throat?

Occasionally it feels like there is a hair in my mouth. I did go to the doctor, and she said my throat didn't look swollen. But it has been dry. ...

3 answers 21 Nov 2014

My nephew (9) has only been on this medication 3 days but keeps clearing his throat constantly. He?

Says it feels like something is caught in his throat. I don't see it listed as a possible side effect. Has anyone else had this experience. ...

1 answer 28 Jan 2015